# SDR UF6A980716

- Difficulty date: July 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854AW
- Make and model: Bag ATP
- Aircraft serial: 2028
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Symbol Generator
- Part number: 750SUE68
- Condition: Failed
- Location: Nr 2 Position
- Part time: 6,004 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ORD - FLT 5712 - NR 2 PFD WENT BLANK.  MAINTENANCE REPLACED THE NR 2 SYMBLOL GENERATOR.  SYSTEM OPS CHECKED GOOD.  (M)
